Definability in the lattice of equational theories of semigroups.
Semigroup forum, Tome 46 (1993) no. 1, pp. 199-245 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : lattices of equational theories of semigroups, first order definability, free semigroups, fully invariant congruences, theory of semilattices, ideal theories, partially ordered sets, word patterns, first order formula, good sets of equations, equational theories of finite semigroups, finitely axiomatizable locally finite theories
@article{SF_1993__46_1_135231,
     author = {J. Jezek and R. McKenzie},
     title = {Definability in the lattice of equational  theories of semigroups.},
     journal = {Semigroup forum},
     pages = {199--245},
     year = {1993},
     volume = {46},
     number = {1},
     zbl = {0782.20051},
     url = {http://geodesic.mathdoc.fr/item/SF_1993__46_1_135231/}
}
TY  - JOUR
AU  - J. Jezek
AU  - R. McKenzie
TI  - Definability in the lattice of equational  theories of semigroups.
JO  - Semigroup forum
PY  - 1993
SP  - 199
EP  - 245
VL  - 46
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/SF_1993__46_1_135231/
ID  - SF_1993__46_1_135231
ER  - 
%0 Journal Article
%A J. Jezek
%A R. McKenzie
%T Definability in the lattice of equational  theories of semigroups.
%J Semigroup forum
%D 1993
%P 199-245
%V 46
%N 1
%U http://geodesic.mathdoc.fr/item/SF_1993__46_1_135231/
%F SF_1993__46_1_135231
J. Jezek; R. McKenzie. Definability in the lattice of equational  theories of semigroups.. Semigroup forum, Tome 46 (1993) no. 1, pp. 199-245. http://geodesic.mathdoc.fr/item/SF_1993__46_1_135231/